# SDR UHLA2014071800501

- Difficulty date: July 18, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 13,046 hours, 9,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED EMERGENCY LIGHTS COME ON WHEN FLT DECK OVERHEAD SWITCH IS PLACED IN THE ARMED POSITION. R & R THE LT FWD EMERGENCY LIGHT POWER UNIT, EMERGENCY BATTERY 2, REF AMM 33-50-01.  OPS CHECK GOOD.
